# SDR LR7A05002

- Difficulty date: January 6, 2005
- Submitted: January 8, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 29,241 hours, 15,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 10 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200 FOUND HOLE IN SKIN AT FS 898, WL 200, BL 53R.  REPAIRED CARGO DOOR SKIN PER SRM 51-140 PG 38-39 FIG 51-140-12.
